anyone experience this?

Discussion in 'Fibromyalgia Main Forum' started by Jewelz, Jan 18, 2003.

  1. Jewelz

    Jewelz New Member

    About 2 months ago I have been experiencing severe dizzy spelled that only lasts a second but they are continuous over many hours. I do notice I get nausea and often vomiting. I went off of my meds even my flexril (for the fibro) and my heart meds for a week to see if its from the meds. Ive been experiencing heart palps and sinus tachycardia.. but do not know if this combines as side effects. This is driving me crazy!! I find I sleep alot more and when I wake up Im ready to go back to sleep. The nausea part ive tried to drink lemonaid and sometimes it works and other times it just makes it worse. Any suggestions on the dizzyness??

    Thank You

    Misty
  2. Shirl

    Shirl New Member

    Whoever said you can't just go off your meds is right! Don't do that, it could be dangerous.

    Do check with your doctor, or even call the pharmacist if you think it could be the meds.

    Also, if you have serious sinus attacks they will cause dizziness, so will a middle ear infection.

    For nausea, try crushed ice, just let it melt in your mouth and go down your throat slowly. This will give relief untill you find out the cause.

    HOpe you are feeling better soon, and be sure to find out about your meds, don't just stop taking them!

    Shalom, Shirl
  3. sapphire

    sapphire New Member

    I have the same symptoms except the nausea and vomiting. I was just diagnosed with POTS and Diabetes. I'm not sure which symptoms were coming from which illness. I do think that most of them were from the POTS though. After I got my BP and heart rate down I started feeling much better. The dizziness is almost completely gone.
    This is something you need to get checked out. I'm sure there are other things that can cause these symptoms, too.
    Hope you feel better soon.

    Sapphire
  4. ldynwaitin

    ldynwaitin New Member

    Hi Misty
    My defining moment when I became disabled was getting a eight hour vertigo attack. It was later that I found out that I was suffering from BPPV. The way you can tell if you have it is to sit up in the middle of your bed. Cross your arms on your shoulders, and quickly lie down, with your head tilted to look up at the ceiling. Do this to both sides. If when you lie down, you see the room spinning, it may be BPPV. Something to do with the inner ear. This can be fixed with a simple procedure called the Eply Maneuver.

    As for me, the vertigo is gone, but I still suffer from ear ringing, imbalance, and hearing loss. I atribute this to the CIDS/FM
  5. Jewelz

    Jewelz New Member

    I just had mine tested and it was 128.. I had to get my whole family's tested because of my daughter wanting excessive drinks (lots of liquids lol) but she was fine. She just likes water and juices i guess!!

    I went off my blood pressure meds and noone told me what the possible side effects were.. They were causing me to be depressed and I hate taking them. The results I think what I have read now is the sinus tachycardia and arrythemia palps can be from going off of them quickly. I have done this many times I hate it, cause my reg md wont change my meds. So I thought about asking my heart doc about changing them. I didnt know antideppessant could cause dizzyness. I know the antenolol can too (this is the drug i hate with a passion). I have been on this med for 2 years. I also read that low potassium can do this, and dehydration. So I went to take one of my potassium tabs and drunk lots of water!! lol I seriously hope I havent hurt myself dropping meds like I have.
    To also include I do have an ear infection (but I woke up about 4 days ago and it been clogged pretty bad).. Gonna try to find my ear drops and see if that helps. Right now IM willing to try anything. I think Im gonna demand a change in heart meds though, cause I cant keep myself regulated on them.

    Thanks